A new approach to Ky Fan-type inequalitiesReport as inadecuate

A new approach to Ky Fan-type inequalities - Download this document for free, or read online. Document in PDF available to download.

International Journal of Mathematics and Mathematical Sciences - Volume 2005 2005, Issue 22, Pages 3551-3574

Department of Mathematics, University of Michigan, Ann Arbor, MI 48109, USA

American Institute of Mathematics, 360 Portage Avenue, Palo Alto, CA 94306-2244, USA

Received 12 May 2005; Revised 20 October 2005

Copyright © 2005 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


The study of the behavior of means under equal increments of theirvariables provides a new approach to Ky Fan-type inequalities. Viathis approach we are able to prove some new results on Ky Fan-typeinequalities. We also prove some inequalities involving thesymmetric means.

Author: Peng Gao

Source: https://www.hindawi.com/


Related documents